MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory
Model Number SUV-629-50
Medical Device Problem Codes Suction Problem (2170); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that an orca valve was used for colon during a colonoscopy procedure performed on july 21, 2026, for colonoscopy screening.During procedure, the suction button sticking.The procedure was completed using the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf a0509 captures the reportable event of suction valve sticking.Investigation summary: based on the available information, the root cause of the suction valve sticking cannot be established, as the product has not been returned for analysis.Device technical analysis: the device has not been returned for analysis.Therefore, the root cause of the reported suction valve sticking cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on the available information and in the absence of device return, the root cause of the reported clinical observations cannot be established.

Brand Name
Orca
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50291249
Report Number3005099803-2026-03369
Device Sequence Number16125371
Product Code ODC
UDI-Device Identifier08714729981589
UDI-Public(01)08714729981589(17)290528(10)40490249
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-629-50
Device Catalogue NumberSUV-629-50
Device Lot Number0040490249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown